Forschung (bis WS 2000/2001)

Arbeiten mit meiner Beteiligung

U. Weber. Lokale Theorie eines Reduktionsverfahrens für singuläre Integraloperatoren auf Intervallen. Diplomarbeit, TU Chemnitz, 1992.

P. Junghanns, U.Weber. On the solvability of nonlinear singular integral equations. Zeitschrift für Analysis und ihre Anwendungen 12(4), 683-698, 1993.
(dazu auch Preprint 216, TU Chemnitz 1992)

P. Junghanns, S. Roch, U. Weber. Finite sections for singular integral operators by weighted Chebyshev polynomials. Integral Equations and Operator Theory 21, 319-333, 1995. (dazu auch Preprint 243, TU Chemnitz 1993)

P. Junghanns, U. Weber. Banach algebra techniques for Cauchy singular integral equations on an interval. In J. I. Frankel, C. A. Brebbia, and M. A. H. Aliabadi, Hrsg., Boundary Element Technology XII, 419-428. Comp. Mech. Publ., Boston, Southampton, 1997.
(ausführlicher in Local theory of a collocation method for Cauchy singular integral equations on an interval, Preprint 97-10 TU Chemnitz, 1997, mit Korrektur.)

P. Junghanns. U. Weber. Local theory of projection methods for Cauchy singular integral equations on an interval. In M. Golberg, Hrsg., Boundary Integral Methods - Numerical and Mathematical Aspects, 217-256. Comp. Mech. Publ., Boston, Southampton, 1999.
(dazu Preprint 97-25 TU Chemnitz, 1997.)

U. Weber. Weighted polynomial approximation methods for Cauchy singular integral equations in the non-periodic case. Dissertation, TU Chemnitz, 1999. (mit Thesen)

P. Junghanns, G. Semmler, U. Weber, E. Wegert. Nonlinear singular integral equations on a finite interval. Mathematical Methods in the Applied Sciences 24, 1275-1288, 2001.


Home 



Hinweis zu auf dieser Seite verwendeten Links